IJPAM: Volume 51, No. 3 (2009)

ON THE SURJECTIVITY OF THE SYMMETRIC
MULTIPLICATION MAP $S^n(H^0(X,E)) \to H^0(X,S^n(E))$
OF A VECTOR BUNDLE $E$ ON A REDUCIBLE CURVE

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Here we prove in certain cases the surjectivity of the symmetric multiplication map of the global sections of a vector bundle on a reducible projective curve.

Received: January 15, 2009

AMS Subject Classification: 14H20, 14H60

Key Words and Phrases: reducible curve, symmetric multiplication map, vector bundle, general stable vector bundle

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 51
Issue: 3